# SDR FDEA201208132963

- Difficulty date: August 13, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB70633
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON ON UPPER WEB STATION YN = 224 MISREPAIRED.  REPAIRED IAW EA 8-5450-159884.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
